Post-chemotherapy Cervical Cancer Bleeding?

In the morning, I want to ask, my mother had cancer in stage 2b, and now she has been chemotherapy twice, so my mother bled and there was a slight lump after chemo, what happened to my mother?

1 Answer:

Good afternoon, thank you for asking at HealthReplies.com. We are also concerned about your mother's condition. Complaints that your mother experienced can occur due to various things, both related to chemotherapy, or not. The first thing to suspect is actually not the chemotherapy, but the cancer itself. One of the characteristics of malignant cancer is that it bleeds, regardless of the cancer, which is cervical cancer, or oral cancer, breast cancer, and so forth. So for the first possibility, the most likely cause is bleeding from the cancer, which was just a coincidence after chemotherapy.


Secondly, because this happens after chemotherapy, the next possibility could indeed be due to the chemotherapy process. Because among the side effects of chemotherapy are hair loss, pain, loss of appetite, nausea, vomiting, shortness of breath, difficulty sleeping, infection, difficult bowel movements or even diarrhea, thrush, fatigue and weakness throughout the day, and also bleeding. Because of the many side effects and can be said at a glance almost as detrimental to this chemotherapy is only done on those who still have hope of recovery. For cancer patients who are already in an advanced stage, are severe and have spread everywhere, doctors choose to stop treatment rather than torturing patients.


The thing to remember is that the effects of this chemotherapy are not permanent, only temporary and will disappear after treatment is complete. Besides that, although there are many side effects, all of these side effects will not cause health hazards. For example, if it causes bleeding, bleeding in the form of bruises, bleeding gums, nosebleeds, or bleeding from the genitals like your mother experienced, but not much to flow profusely.


The third possibility is the occurrence of other diseases, such as infections, blood clotting disorders and so forth that have nothing to do with cancer or chemotherapy treatment. Of these three possibilities, we cannot say with certainty which your mother experienced, only what order of possibility. To be able to know for sure, you should ask the doctor who has been caring for your mother, because she knows what your mother's initial condition, its development, its response to medication, and the risks of the actions taken. Therefore if you want to know for certain, you must ask, and it is your right for you and your mother to get an answer. If there is a lot of bleeding, don't wait for tomorrow and consult the emergency room of the nearest hospital immediately.


Meanwhile, continue to encourage your mother because in reality many people can recover from cancer. So, hopefully answering your question.

: by

Related Question

Heart Palpitations Accompanied By Flatulence After Consumption Of Spicy Foods?

Heart Palpitations Accompanied By Flatulence After Consumption Of Spicy Foods?

(2 years ago)

Hello, today I eat noodles that are quite spicy, and make me drink almost a liter of milk at a time. As a result, my stomach aches due to bloating, and my heart keeps beating fast....

Feeding Babies Aged 9 Months?

Feeding Babies Aged 9 Months?

(2 years ago)

good night, i want to ask about my baby In the past, my baby was born with a weight of 2.8, now the age is 9m with a weight of 8kg and 70cm. if according to some articles that I re...

Stomach Pain Accompanied By Nausea And Excessive Defecation After Taking Slimming Drugs?

Stomach Pain Accompanied By Nausea And Excessive Defecation After Taking Slimming Drugs?

(2 months ago)

Yesterday I took medicine to slim down. But since taking the medicine, my stomach immediately hurts, the symptoms are: nausea, loose and watery bowel movements, vomiting, mild feve...

Leave a Reply

Your email address will not be published.